# SDR MWEA98434

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911842
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CANTED FRAME AT FUSELAGE STATION 1143 HAD AN IMPROPER REPAIR.  REPAIRED FRAME USING APPROVED DATA.
